# SDR DALA2022122108283

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON SETTLEMENT OF ECS BAYS ACCESS DOORS (194ER/ 193HL) AT STA 1040 BTW LBL 30 AND RBL 30. CORRECTIVE ACTION: SUMMARY OF NRC 00358. CORROSION WAS REMOVED PER B757-200 SRM. (2547108)
